# SDR RAIA00802007

- Difficulty date: February 5, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500855
- Aircraft time: 8,442 hours, 8,104 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7882 - CREW REPORTED SMOKE IN THE COCKPIT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE WINDSHIELD HEATING SYSTEM AND ASSOCIATED CONNECTORS.  MAINTENANCE ALSO INSPECTED ALL COCKPIT LIGHTS AND CONNECTIONS.  NO MALFUNCTION WERE NOTED.
